MathSciNet Relay Station
MathSciNet bibliographic data
MR820315 32C10 (14F99)
Hamm, Helmut A.; Lê Dũng Tráng Lefschetz theorems on quasiprojective varieties. Bull. Soc. Math. France 113 (1985), no. 2, 123–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement